# SDR 08FDEA02411

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498140
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6L, MIS-DRILLED HOLE, BS 950D, UPPER WEB.  REMOVED DAMAGE SECTION OF STRG 6L, BS 950D 10.  FABRICATED REPAIR PARTS REF SRM 53-10-3 PG 5-9.  TREATED AND PRIMED REPAIR PARTS REF SOPM 20-43-03 PG 3.  INSTALLED REPAIR PARTS REF SRM 53-10-02 PG 1-8 AND SRM 51-30-02 PG 1-11.  THIS IS CLASSIFIED AS A   MAJOR REPAIR.
